International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 31 |Article ID 430612 | https://doi.org/10.1155/S0161171202106041

Mohamed El Kadiri, "Sur les fonctions séparément excessives", International Journal of Mathematics and Mathematical Sciences, vol. 31, Article ID 430612, 7 pages, 2002. https://doi.org/10.1155/S0161171202106041

Sur les fonctions séparément excessives

Received07 Jul 2001
Revised28 Dec 2001

Abstract

On considère deux résolvantes basiques sur deux espaces mesurables (E,) et (F,) associées à des semi-groupes de noyaux (Pt) et (Qt). On montre que si E et F sont radoniens, alors toute fonction sur E×F séparément excessive pour les semi-groupes (Pt) et (Qt) est excessive pour le semi-groupe (PtQt) (ou sa résolvante), ce qui généralise un résultat bien connu de Cairoli (1967).

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views79
Downloads502
Citations